Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have long qt syndrome and atrial fibrillation. Feeling discomfort. Easy way to get cure?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
had a cardio conversion done yesterday and feeling very nervous today something which is does not add up. Is this normal for the next day. slept well at night.

Posted Thu, 9 May 2013 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 1 hour later
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail and supplementary with diligence. In all probability you were subjected to DC Cardioversion because of atrial fibrillation or supra ventricular tachycardia (PSVT). Some sort of feeling of discomfort is natural after one day of the procedure. However, if you are getting similar feelings as you were getting before cardioversion or you are having discomforting awareness of your heart beat (that is palpitation) it is a right decision to be seen and EKG done by a doctor. You do not have to wait for 24 hours. Just gather your old record and get yourself taken to (please do not drive yourself as an abundant precaution) to Emergency Room where all the doubts will be settled. Good Luck.
WIth Best Wishes

Dr Anil Grover
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor